# SDR FDEA2020060101079

- Difficulty date: May 30, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114531
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT LONGERON SPLICE AT STATION 1539 LONGERON 38 RIGHT HAND FOUND WITH SUSPECTED CRACK. CENTER CARGO COMPARTMENT CRACKED LONGERON SPLICE AT STATION 1539, LONGERON 38 RIGHT HAND REMOVED AND REPLACED AS PER SRM 51-33-01-0G. LONGERON SPLICE FABRICATED AS PER DRAWING A5A7114 , REVISION J. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
